See Alike in...

Alike App

Browser

Student_girl

565d

I’ve been having stomach and swallowing problems. I just saw a doctor who said it’s EDS related, likely IBS or gastroparesis, and if I continue not really being able to eat for much longer they will have to give me a feeding tube. I am freaked out but also wish they would just do that right now because I am so weak and unwell from not eating in addition to whatever is causing me to not be able to eat.

Top reply
    • Gingersnap21

      565d

      Sending you so much love! I know it’s scary but if the tube can help you feel healthier and stronger then that’s surely a positive 💕

    • Gingersnap21

      565d

      Sending you so much love! I know it’s scary but if the tube can help you feel healthier and stronger then that’s surely a positive 💕

    • LaurenRomero

      565d

      I’m having the same issues but my doctors don’t know anything about Eds. So I’m going through a lot of test

    • Brokenbodyclub

      565d

      I know it’s scary but nutrition is so worth it! Keep you head up, hopefully you will get some answers soon!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion